# SDR COEA2023020903903

- Difficulty date: February 2, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 33,126 hours, 36,961 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: S53371400200
- Part serial: NA
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 242861 NR 2 HEAVY CHECK   COE/MAJOR REPAIR: EXTERNAL FUSELAGE, SKIN PANEL AFT OF FRAME 22 AT STRINGER 21L SKIN DAMAGED DURING RIVET INSTALLATION. CORRECTIVE ACTION: DOUBLER REPAIRED PER ATR42 SRM 530000-300-805-A01.
